Ask an expert
Question

04 Jul 2011

2month Injection(birth Control)
my baby is 6mnths, 1st Dr put me on the pill but this made my hair fall out in bunches. now im on the 2mnth injection and mid july i need to get my second shot. But now im experiencing severe cramps and a period that i have now going on for 3weeks. im still bleeding alot and it doesnt look like its going to stop anytime soon. can you tell me if this is somthing to worry about or is it normal.
Answer 478 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can occur with the injection and often stops after the second one.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.